# SDR UIEA2019080204915

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 104,274 hours, 18,561 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Part number: BAC1530224
- Condition: Torn
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WLG W/W AFT I/B CUTOUT AREA FOUND 1 EA SEAL TORN. ( REMOVED AND REPLACED RH WLG W/W AFT I/B CUTOUT AREA SEAL IAW AMM 20-51-00 AND RI-53-43-13658 REV. A.  )
